MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION LINEAR ST; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2218-70E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paralysis (1997); Speech Disorder (4415); Ischemia Stroke (4418); Thrombosis/Thrombus (4440)
Date of Event 04/29/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the spinal cord stimulation (scs) trial patient was taken to the emergency room due to a possible stroke and thrombosis.The patient experienced slurred speech and immobility of the right arm.The physician assessed that the device nor the procedure caused or contributed to the patients complications as the patient had suspended their pre-existing anticoagulant medication for a prolonged period of time prior to the trial procedure.The patients trial leads were removed the day after the patients symptoms began and the patient has been discharged from the hospital.Additionally, the patient was placed back on their anticoagulant medication once again and has since recovered.The removed trial leads will not be returned as they were retained by the medical facility.
 
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: product family: scs-linear leads, upn: m365sc221870e0, model: sc-2218-70e, serial: (b)(6), batch: 7103732.
 
Additional Manufacturer Narrative
Additional information provided in block h6 additional suspect medical device component involved in the event: product family: scs-linear leads upn: m365sc221870e0 model: sc-2218-70e serial: (b)(6).Batch: 7103732.
 
Event or Problem Description

Brand Name
LINEAR ST
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22057473
Report Number3006630150-2025-03516
Device Sequence Number7634721
Product Code LGW
UDI-Device Identifier08714729820741
UDI-Public(01)08714729820741(17)260927(10)7103264
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/27/2026
Device Model NumberSC-2218-70E
Device Catalogue NumberSC-2218-70E
Device Lot Number7103264
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/20/2025
Supplement Report FDA Received Date06/27/2025
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR
Patient SexMale